PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of procrsmedFormerly medchtJournal of the Royal Society of MedicineProceedings of the Royal Society of Medicine
 
Proc R Soc Med. 1969 February; 62(2): 197–198.
PMCID: PMC1810776

Procainamide-induced systemic lupus erythematosus.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (322K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
 
 

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Fakhro AM, Ritchie RF, Lown B. Lupus-like syndrome induced by procainamide. Am J Cardiol. 1967 Sep;20(3):367–373. [PubMed]
  • HOLLEY HL. EVIDENCE FOR A PREDISPOSITION TO RHEUMATIC DISEASES IN FAMILIES OF PATIENTS DEVELOPING DRUG-INDUCED SYSTEMIC LUPUS ERYTHEMATOSUS. Arthritis Rheum. 1964 Dec;7:684–686. [PubMed]
  • LADD AT. Procainamide-induced lupus erythematosus. N Engl J Med. 1962 Dec 27;267:1357–1358. [PubMed]
  • Lee SL, Rivero I, Siegel M. Activation of systemic lupus erythematosus by drugs. Arch Intern Med. 1966 May;117(5):620–626. [PubMed]
  • McDevitt DG, Glascow JF. Lupus-like syndrome induced by procainamide. Br Med J. 1967 Sep 23;3(5568):780–781. [PMC free article] [PubMed]
  • Siegel M, Lee SL, Peress NS. The epidemiology of drug-induced systemic lupus erythematosus. Arthritis Rheum. 1967 Oct;10(5):407–415. [PubMed]
  • Vischer TL. Lymphocyte cultures in drug hypersensitivity. Lancet. 1966 Aug 27;2(7461):467–469. [PubMed]

Articles from Proceedings of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press